# SDR UALA2009082602666

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,619 hours, 12,932 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: 248
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE PARAMETER FLUX.  REPLACED NR 2 ENG FCU, OP CHECKED GOOD ON IDLE RUN, NO LEAKS, NO FAULTS.
